Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 135, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 11:43 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 11:43 PM CDT (04:43 UTC)
- Expired
- Apr 23, 2011, 12:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:47 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 22, 11:35 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
549
WUUS54 KTSA 230443
SVRTSA
OKC077-121-127-230545-
/O.NEW.KTSA.SV.W.0135.110423T0443Z-110423T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1245 AM CDT
* AT 1142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF ALDERSON TO 12 MILES NORTHWEST
OF DUNBAR TO 19 MILES WEST OF MOYERS...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
KREBS...ALDERSON...HARTSHORNE...KELLOND...HIGGINS...MOYERS...
KOSOMA...DUNBAR...STANLEY...YANUSH...DAMON...WILBURTON...CLAYTON...
SNOW...TUSKAHOMA...CLOUDY...RED OAK...BENGAL...KIAMICHI...ALBION
AND NASHOBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3451 9579 3452 9568 3459 9568 3460 9582
3495 9583 3507 9506 3506 9493 3496 9492
3495 9499 3487 9500 3486 9505 3469 9505
3469 9494 3460 9494 3450 9498 3450 9504
3439 9503 3428 9508 3424 9579
TIME...MOT...LOC 0443Z 250DEG 38KT 3488 9571 3457 9571
3431 9597
$$2 follow-up statements
116
WWUS54 KTSA 230514
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT SAT APR 23 2011
OKC121-230524-
/O.CAN.KTSA.SV.W.0135.000000T0000Z-110423T0545Z/
PITTSBURG OK-
1214 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PITTSBURG COUNTY IS
CANCELLED...
LAT...LON 3429 9569 3453 9566 3459 9557 3459 9552
3462 9552 3467 9545 3500 9548 3506 9511
3506 9493 3496 9492 3495 9499 3487 9500
3486 9505 3469 9505 3469 9494 3460 9494
3451 9497 3450 9504 3438 9503 3429 9507
TIME...MOT...LOC 0514Z 250DEG 38KT 3499 9533 3480 9524
3442 9560
$$
OKC077-127-230545-
/O.CON.KTSA.SV.W.0135.000000T0000Z-110423T0545Z/
PUSHMATAHA OK-LATIMER OK-
1214 AM CDT SAT APR 23 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR LATIMER AND PUSHMATAHA COUNTIES...
AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF WILBURTON TO DAMON TO EUBANKS...
MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
FINLEY...PANOLA...CLAYTON...SNOW...TUSKAHOMA...RED OAK...BENGAL...
CLOUDY...KIAMICHI...NASHOBA AND ALBION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3429 9569 3453 9566 3459 9557 3459 9552
3462 9552 3467 9545 3500 9548 3506 9511
3506 9493 3496 9492 3495 9499 3487 9500
3486 9505 3469 9505 3469 9494 3460 9494
3451 9497 3450 9504 3438 9503 3429 9507
TIME...MOT...LOC 0514Z 250DEG 38KT 3499 9533 3480 9524
3442 9560
$$209
WWUS54 KTSA 230544
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT SAT APR 23 2011
OKC077-127-230554-
/O.EXP.KTSA.SV.W.0135.000000T0000Z-110423T0545Z/
PUSHMATAHA OK-LATIMER OK-
1244 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR LATIMER AND PUSHMATAHA
COUNTIES EXPIRES AT 1245 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3429 9569 3453 9566 3459 9557 3459 9552
3462 9552 3467 9545 3500 9548 3506 9511
3506 9493 3496 9492 3495 9499 3487 9500
3486 9505 3469 9505 3469 9494 3460 9494
3451 9497 3450 9504 3438 9503 3429 9507
TIME...MOT...LOC 0544Z 250DEG 38KT 3510 9497 3491 9488
3453 9524
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:09 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Apr 22, 9:09 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 909 PM CDT FRI APR 22 2011 ...UPDATE... .DISCUSSION... A BAND OF SEVERE THUNDERSTORMS HAS PERSISTED ACROSS THE MIDDLE OF THE CWA THIS EVENING. THIS ACTIVITY HAS RECENTLY DECREASED SIGNIFICANTLY AS THE CAPPING INVERSION HAS BECOME STRONGER WITH THE LOSS OF DAYTIME HEATING. THE SURFACE FRONT... THOUGH DIFFICULT TO PINPOINT AT THIS HOUR... HAS BECOME ALMOST STATIONARY... STRETCHING SW TO NE... SOUTH OF I 44. HIGH POPS ACROSS THE REGION IN THE FORECAST FOR THE REMAINDER OF THE NIGHT CONTINUE TO APPEAR VALID... AS ELEVATED SHOWERS HAVE RECENTLY BEGUN TO DEVELOP NORTH OF THE FRONT AS FORECAST. THIS ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... WITH AN OVERALL DECREASE IN SEVERE POTENTIAL. CURRENT FORECAST PRODUCTS ARE ON TRACK AND WILL NOT BE UPDATED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 646 PM CDT FRI APR 22 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT. MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS. OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD. MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY PRIMARILY NORTH OF THE STALLED FRONT. PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/ DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....99
Hazardous weather outlook, Apr 22, 11:19 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1119 PM CDT FRI APR 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1118 PM CDT FRI APR 22 2011 ...SEVERE WEATHER POTENTIAL CONTINUES OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE ACROSS FAR EASTERN AND SOUTHEASTERN OKLAHOMA...ALONG WITH NORTHWEST ARKANSAS...WITH A LIMITED TORNADIC RISK REMAINING. THE OVERALL TORNADO RISK IS EXPECTED DIMINISH INTO THE EARLY MORNING HOURS ON SATURDAY. ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH AN INCREASE IN THE SEVERE WEATHER COVERAGE LIKELY AFTER 2 AM...AND CONTINUING THROUGH MUCH OF SATURDAY MORNING. LARGE HAIL WILL BE THE PRIMARY HAZARD WITH THESE STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE REQUIRED AGAIN TONIGHT. LOCAL SPOTTER NETWORKS NORTH OF INTERSTATE 40 SHOULD ANTICIPATE ACTIVATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME LOCATIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 22, 11:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1133 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TORNADO 2 SW WELTY 35.60N 96.43W
04/22/2011 OKFUSKEE OK STORM CHASER
STORM CHASER REPORTED A TORNADO...LATER REPORTS INDICATED
SOME TREE DAMAGE IN THE AREA. THIS IS A PRELIMINARY
REPORT.
&&
SFPLocal storm report, Apr 22, 11:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1135 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TORNADO 2 W GENTRY 36.27N 94.52W
04/22/2011 BENTON AR EMERGENCY MNGR
A BRIEF TORNADO WAS REPORTED. NO DAMAGE HAS BEEN REPORTED
IN THE AREA. THIS REPORT IS PRELIMINARY.
&&
SFPLocal storm report, Apr 22, 11:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1138 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TORNADO 8 N TAHLEQUAH 36.03N 94.97W
04/22/2011 CHEROKEE OK BROADCAST MEDIA
A BRIEF TORNADO WAS REPORTED NEAR MOODYS. NO DAMAGE
REPORTS HAVE BEEN RECEIVED FROM THIS AREA. THIS IS A
PRELIMINARY REPORT.
&&
SFPLocal storm report, Apr 22, 11:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1140 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TORNADO 4 W HENRYETTA 35.44N 96.05W
04/22/2011 OKMULGEE OK STORM CHASER
TORNADO REPORTED BY A STORM CHASER. NO DAMAGE REPORTS
HAVE BEEN RECEIVED FROM THIS AREA. THIS IS A PRELIMINARY
REPORT.
&&
SFPLocal storm report, Apr 22, 11:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1141 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TORNADO BENTONVILLE 36.37N 94.21W
04/22/2011 BENTON AR BROADCAST MEDIA
A BRIEF TORNADO WAS REPORTED NEAR MILE MARKER 88 ON
INTERSTATE 540. NO DAMAGE REPORTS HAVE BEEN RECEIVED IN
THIS AREA. THIS IS A PRELIMINARY REPORT.
&&
SFPLocal storm report, Apr 22, 11:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1143 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TORNADO ONAPA 35.41N 95.55W
04/22/2011 MCINTOSH OK STORM CHASER
SEVERAL TORNADO TOUCHDOWNS WERE REPORTED NEAR ONAPA. SOME
TREE AND POWER LINE DAMAGE WAS REPORTED IN THE AREA. THIS
IS A PRELIMINARY REPORT.
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM CDT | Tornado Warning | TSA | Cherokee | 24 min |
| Apr 22, 7:07 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 23 min |
| Apr 22, 7:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 45 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Apr 22, 7:40 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 50 min |
| Apr 22, 7:49 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 41 min |
| Apr 22, 8:10 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 80 min |
| Apr 22, 8:26 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 34 min |
| Apr 22, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Apr 22, 8:35 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Apr 22, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, McIntosh, Muskogee, Pittsburg, Sequoyah | 48 min |
| Apr 22, 9:26 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 34 min |
| Apr 22, 10:04 PM CDT | Special Weather Statement | TSA | Pittsburg | 41 min |
| Apr 22, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 23, 12:30 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 12:45 AM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Apr 23, 1:13 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 23, 1:16 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 44 min |
| Apr 23, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 23, 1:56 AM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Apr 23, 2:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Apr 23, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Haskell | 60 min |
| Apr 23, 4:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 29 min |
| Apr 23, 4:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 23, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 38 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 34 min |
| Apr 23, 6:22 AM CDT | Special Weather Statement | TSA | Mayes | 38 min |
| Apr 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 4 days |
| Apr 23, 2:47 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 50 hr |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 4 days |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.